# SDR GTIA2017071002064

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 41,089 hours, 19,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL EMITTING HIGH PITCHED SQUEAL. PERFORMED INSPECTION OF L1 DOOR SEAL IAW AMM 52-10-00.  FOUND SEAL CONTAMINATED WITH DBRIS. CLEARED AS NECCESARY. CANNOT DUPLICATE SQUEAL ON GROUND.
